# SDR KCSA201808141213

- Difficulty date: August 14, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N539BC
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 89,681 hours, 15,854 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LANDING GEAR SUPPORT BEAM, FUSE PIN CORRODED.
